Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Chiari Malformation, Ehlers Danlos Syndrome, skin turns bright red post cervical fusion, extreme fatigue, blurred vision, loss of appetite

My skin turns bright red in splotches like a sunburn . I feel like I am burning from the inside out. I have systemic swelling. This has been going on since my last cervical fusion in March. I have extreme fatigue , loss of appetite , nausea when eating, blurred vision and dizziness . I have pain on my left side under the rib cage with any pressure. I was diagnosed with mono. However I had this when I was in college and I am now 47, so I am not sure if this DX is correct. The cervical fusions in Dec 2011 and March 2012 were due to a motor vehicle accident where I was rear ended and shoved into the cars in front of me. It was a 4 car pile up. I had had contant nausea and vomiting since 11/10/11 (the day of the accident) which disappeared after the March surgery. I have a connective tissue disorder called Ehlers Danlos Syndrome and Chiari Malformation I. I had tethered cord syndrome for which I already had surgery. I also had 2 posterior fossa decompression for the Chiari. With the last decompression, I had a metal plate inserted in the back of my head and rods fused to C2 and C3. I also had a decompression done at L4/5 as the tethered cord surgery caused complications. I was doing great and finally getting back to work before the accident.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
After reading your history I can understand your concern for the multiple of conditions you are suffering from. I suggest you to meet a neurologist who can analyse the complete condition in detail and then can provide you the best of solution.

You may require certain higher test such as CT scan, EEG and nerve condition examination in detail to rule out any other possibility. For the time being period you can take a multivitamin tablet containing vitamin B complex.
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor